| Catalog Number |
10053857 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device expiration date: unknown.Device manufacture date: unknown.
Event or Problem Description
It was reported that 2 of the bd gravity administration set disconnecting below the drip chamber.The following information was provided by the initial reporter: fasc has had 3 reports of bd smartsite gravity sets ref.(b)(4) disconnecting below the drip chamber.
Event or Problem Description
It was reported that 2 of the bd gravity administration set disconnecting below the drip chamber.The following information was provided by the initial reporter: fasc has had 3 reports of bd smartsite gravity sets ref.100053857 disconnecting below the drip chamber.
Additional Manufacturer Narrative
H6: investigation summary no photo or sample was received for the customer's complaint of separation.Without further information like a physical sample for investigation, the complaint cannot be verified and root cause of this failure remains unknown.A device history record review could not be performed because a lot number was not provided by the customer.